# SDR SWAA2021092018843

- Difficulty date: September 16, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PANEL 122ZFC HAS 3 CRACKS 1. 3' LONG 14' FORM FRONT 2. 3' LONG 50' FROM FRONT 3. 2' LONG 14' FROM BACKPERFORMED INTEREM REPAIRS ON PANEL 122ZFC. EVERY 8 DAYS PERFORM A DETAILED VISUAL INSPECTION OF THE REPAIRED AREA FOR ADDITIONAL DAMAGE AND REPAIR INTEGRITY. IF FURTHER DEFECTS ARE NOTED CONTACT SERVICE ENGINEERING. WITHIN 730 DAYS ACCOMPLISH A PERMANENT REPAIR OR R&R THE DISCREPANT PANEL. INITIAL INSP. 8 DAYS REPEAT INSP 8 DAYS PERM REPAIR 730 DAYS IAW REPAIR-25EA-03676REPETITIVE ACTION REQUIRED /
